# SDR SIMA20131105002

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 26,257 hours, 18,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85317
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,369 hours, 16,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU NR 2 INOPERATIVE.  R & R  EPSU BATTERY PACK AND CHARGER.  OPS CHECKED GOOD.
